Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A theorem on surface area


Author: R. G. Helsel
Journal: Trans. Amer. Math. Soc. 61 (1947), 443-453
MSC: Primary 27.2X
MathSciNet review: 0020625
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1947-0020625-8
Article copyright: © Copyright 1947 American Mathematical Society